RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 189, Number 4, Pages 728–731 (Mi dan35062)  

MATHEMATICS

Homogeneous subsets of absolutes

S. Sirota

Moscow Geological Prospecting Institute

Full text: PDF file (720 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 07.03.1969

Citation: S. Sirota, “Homogeneous subsets of absolutes”, Dokl. Akad. Nauk SSSR, 189:4 (1969), 728–731

Citation in format AMSBIB
\Bibitem{Sir69}
\by S.~Sirota
\paper Homogeneous subsets of absolutes
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 189
\issue 4
\pages 728--731
\mathnet{http://mi.mathnet.ru/dan35062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0263974}
\zmath{https://zbmath.org/?q=an:0198.27302}


Linking options:
  • http://mi.mathnet.ru/eng/dan35062
  • http://mi.mathnet.ru/eng/dan/v189/i4/p728

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020